Higher order terms in an improved heterotic M-theory

  1. Lookup NU author(s)
  2. Professor Ian Moss
Author(s)Moss IG
Publication type Article
JournalJournal of High Energy Physics
Year2008
Volume
Issue11
Pages067
ISSN (print)
ISSN (electronic)1029-8479
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherInstitute of Physics Publishing
URLhttp://dx.doi.org/ 10.1088/1126-6708/2008/11/067
DOI10.1088/1126-6708/2008/11/067
NotesArticle no. 067
Actions    Link to this publication